New York, 2004

Damaging Wind in New York, May 23, 2004

May 23, 2004 · NWS ALY · 1 event in 1 county or zone

1 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at May 23, 12:29 AM EST, 26 minutes earlier.

Area forecast discussion, May 23, 12:29 AM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
129 AM EDT SUN MAY 23 2004

.DISCUSSION...

A QUASISTATIONARY AIR MASS BOUNDARY ORIENTED EAST TO WEST ACROSS THE
SOUTHERN PORTION OF THE COUNTY WARNING AREA SEEMS TO BEND NORTHWARD
INTO CENTRAL NEW YORK EARLY THIS MORNING.  A SMALL LOW PRESSURE IS
MOVING ALONG IT.  THE HIGHER RESOLUTION MODELS (MESOETA/CANADIAN
REGIONAL) ARE FORECASTING THIS LOW TO MOVE SOUTHWARD THROUGH
SOUTHWESTERN NEW ENGLAND TODAY AS COOL AIR FLOWS SOUTHWESTWARD
THROUGH NEW ENGLAND RESULTING IN THE FRONT SAGGING SOUTHWARD TOWARD
THAT ATLANTIC COAST.  THE AVIATION IS ALSO INDICATING A
SOUTHEASTWARD MOVEMENT ON THIS LOW PRESSURE...BUT IT DOESNT HOLD
BACK AS FAR TO THE SOUTHWEST AS THE HIGHER RESOLUTION MODELS AND AS
A RESULT...THE WARM AIR IN THE SOUTHERN PORTION OF THE REGION IS NOT
DISPLACED.  AS A RESULT...MAXIMUM TEMPERATURES FROM THE AVIATION
FORECAST ARE SIGNIFICANTLY HIGHER THAN FROM THE ETA MODEL ON
MONDAY.  THEYRE FAIRLY CLOSE FOR TODAY AND TONIGHT...SO WE WILL GO
CLOSE TO GUIDANCE FOR TODAY AND TONIGHT (ALSO CLOSE TO THE ZONE/GRID
FORECAST WE ISSUED SATURDAY)...BUT SHADE TEMPERATURES TOWARD THE ETA
FORECAST FOR MONDAY.

A ROUND OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THE COUNTY
WARNING AREA PRESENTLY IS TIED TO A MINOR MID-LEVEL TROUGH.  THIS IS
FORECAST TO MOVE EAST OF THE COUNTY WARNING AREA AFTER DAYBREAK...SO
WE EXPECT PRECIPITATION TO TAPER OFF AROUND HOUR 12 UNIVERSAL
COORDINATION TIME.  THE DIURNAL HEATING AND CONVERGENCE IN THE
VICINITY OF THE LOW PRESSURE MAY AID AN ENHANCEMENT OF AREAL
COVERAGE AND INTENSITY OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON.
THE MODEL GUIDANCE PROBABILITIES ARE GENERALLY IN THE LIKELY
CATEGORY...SO WELL PROBABLY BOOST THE PROBABILITY OF PRECIPITATION
A BIT FOR TODAY FROM WHAT WAS FORECAST IN SATURDAYS ZONE/GRID
FORECAST.

A FAIRLY STRONG MID-LEVEL TROUGH WILL BE APPROACHING FROM THE OHIO
VALLEY/GREAT LAKES AREA TONIGHT.  THE LOW-LEVEL WINDS ARE FORECAST
TO INCREASE AND THIS SHOULD RESULT IN AN INCREASE IN LOW-LEVEL
CONVERGENCE AND UPWARD MOTION AS THEY INTERACT WITH THE FRONTAL
BOUNDARY.  THUS...IT APPEARS THAT THE CHANCE OF PRECIPITATION WILL
BE FAIRLY HIGH TONIGHT...LIKELY OR EVEN CATEGORICAL PROBABILITIES
SEEM REASONABLE.  WITH PRECIPITABLE WATER IN THE VICINITY OF AN INCH
AND A HALF OR AN INCH AND TWO THIRDS TONIGHT...HEAVY DOWNPOURS ARE
POSSIBLE.  INCREASING WIND SHEAR COULD EVEN RESULT IN MORE SEVERE
WEATHER.

MONDAY LOOKS WETTER THAN IT DID ON PREVIOUS RUNS.  IF THE FRONT
BACKDOORS AS THE HIGHER RESOLUTION MODELS FORECAST THAT IT
WILL...THE MID-LEVEL TROUGH COULD SPAWN A CONCENTRATED AREA OF
SURFACE LOW PRESSURE (STRONG LOW-LEVEL CONVERGENCE) IN EASTERN NEW
YORK/WESTERN NEW ENGLAND.  AND WITH THE HIGH-WATER CONTENT AIR
LINGERING...WIDESPREAD SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY
RAIN MAY OCCUR.  RELATIVE TO SATURDAYS FORECAST...WELL BOOST THE
PROBABILITY OF PRECIPITATION FORECAST HIGHER FOR MONDAY PER CURRENT
MODEL GUIDANCE.

WHEREAS MONDAY NIGHT LOOKED LIKE A GOOD BET TO BE ENTIRELY DRY ON
SOME EARLIER RUNS OF THE MODELS.  IT NOW APPEARS THAT THE
PRECIPITATION WILL BE LINGERING INTO MONDAY NIGHT...THANKS TO THAT
STALLED FRONT FROM NEW ENGLAND.  THE ETA IS ESPECIALLY INDICATIVE OF
THIS...AND HAS A MUCH HIGHER PROBABILITY OF PRECIPITATION THAN THE
AVIATION FOR MONDAY NIGHT.  BUT EVEN SO...THE AVIATION HAS CHANCE
PROBABILITIES...SO WELL INDICATE THAT THERE COULD BE SOME SHOWERS
AND THUNDERSTORMS LINGERING INTO MONDAY EVENING...THEN WE WILL GO
WITH A DRY FORECAST AFTER MIDNIGHT.  MINIMUM TEMPERATURES WILL BE
MAINLY IN THE LOWER OR MIDDLE 50S...BUT MOUNTAIN AREAS IN THE NORTH
WILL HAVE SOME READINGS IN THE 40S.

BASED ON THE LATEST GUIDANCE FROM THE AVIATION AND CANADIAN GLOBAL
MODELS...PRECIPITATION MAY BEGIN TO THREATEN OUR WESTERN FLANK LATE
TUESDAY.  WERE CARRYING A CHANCE OF PRECIPITATION LATE IN THE DAY.
WE MAY REMOVE IT FROM THE EASTERN ZONES IF THAT WOULD BE IN BETTER
AGREEMENT WITH NWS FORECAST OFFICES TO OUR EAST.  THE LATEST
GUIDANCE MAXIMUM TEMPERATURES ARE IN THE LOW AND MID 70S FOR
WEDNESDAY...WHICH AGREES WELL WITH THE ZONE/GRID FORECAST FROM
SATURDAY...SO NO CHANGES ARE ANTICIPATED.

BOTH THE CANADIAN GLOBAL AND AVIATION MODELS FORECAST A MID-LEVEL
TROUGH TO BE APPROACHING TUESDAY NIGHT.  THIS GENERATES A CYCLONE
OVER CENTRAL NEW YORK ON THE AVIATION MODEL.  BOTH MODELS ARE
FORECASTING PRECIPITATION FOR TUESDAY NIGHT.  WE MAY BOOST THE
PROBABILITY OF PRECIPITATION FORECAST FROM THE 40 PERCENT THAT WAS
INDICATED ON THE ZONE/GRIDS FORECAST FROM SATURDAY.  AND EVEN MORE
WIDESPREAD AND HEAVIER PRECIPITATION IS FORECAST FOR WEDNESDAY AS
THIS SYSTEM CONTINUES ACROSS THE COUNTY WARNING AREA.  SO WE MAY
BOOST THE PROBABILITIES FOR WEDNESDAY TOO.

THE AVIATION IS A BIT QUICKER TO GET RID OF THIS SYSTEM...SO IT IS
ESSENTIALLY DRY FOR WEDNESDAY NIGHT...WHEREAS THE CANADIAN GLOBAL
LINGERS SOME MEASURABLE PRECIPITATION INTO WEDNESDAY EVENING.  OUR
PREVIOUS ZONE/GRIDS FORECAST HAD A CHANCE OF PRECIPITATION WEDNESDAY
NIGHT...AND WELL LEAVE IT AS IS.

A DRY FORECAST FITS WELL WITH THE LATEST MODEL GUIDANCE FOR
THURSDAY...SO WELL LEAVE THE FORECAST DRY PER SATURDAYS ZONE/GRIDS
FORECAST.  NO CHANGES WILL BE MADE TO THE FRIDAY THROUGH SUNDAY
PERIOD AT THIS TIME.

.AVIATION...CONDITIONS WILL BE MAINLY MVFR BUT BRIEFLY IFR ACROSS
THE CWA BEFORE DAYBREAK THIS MORNING...DUE TO SHOWERS...POSSIBLE
THUNDER AND NOCTURNAL FOG/HAZE FORMATION.  MAINLY MVFR CONDITIONS
WILL PERSIST BEYOND DAYBREAK...BUT CONDITIONS WILL IMPROVE TO MAINLY
VFR BY LATE THIS MORNING.  SHOWERS AND THUNDERSTORMS WILL TAPER OFF
BEFORE DAYBREAK...BUT ARE LIKELY TO BECOME MORE WIDESPREAD THIS
AFTERNOON...ESPECIALLY FROM THE CAPITAL DISTRICT INTO SOUTHWESTERN
NEW ENGLAND...AND CONDITIONS MAY BE OCCASIONALLY MVFR OR IFR IN
THUNDERSTORMS WITH HEAVY RAIN.

.HYDROLOGY...FLASH FLOOD GUIDANCE 12 HR VALUES FOR MOST OF EASTERN
NEW YORK AND WESTERN NEW ENGLAND ARE HIGH ARGUING AGAINST ISSUING A
FLOOD WATCH.  LOCALLY HEAVY RAINFALL OF 2 TO 3 INCHES IS POSSIBLE IN
SOME THUNDERSTORMS TODAY THROUGH MONDAY.  THIS MAY CAUSE LOCALIZED
FLOODING...BUT THE DEGREE OF UNCERTAINTY AS TO WHERE OR WHEN THIS
WILL OCCUR IS SO HIGH...THAT A FLOOD WATCH FOR ANY PARTICULAR AREA
IS NOT PRUDENT.

.ALY...NONE.

HEMMERICH
Hazardous weather outlook, May 22, 8:46 AM EST, 16 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
946 AM EDT SAT MAY 22 2004

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-231200-

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND WESTERN
NEW ENGLAND.

.DAY ONE...TODAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THOUGH SEVEN...
A STALLED FRONT TO THE SOUTH WILL SLOWLY START TO LIFT NORTHWARD.  AS
THIS FRONT LIFTS NORTHWARD...MORE HUMID AIR WILL MOVE BACK INTO THE
REGION ON SUNDAY.  THERE IS THE RISK FOR SEVERE WEATHER DURING THE
DAY ON SUNDAY.  IN ADDITION TO SEVERE WEATHER...THERE IS THE
POSSIBILITY OF FLOODING WITH SLOW MOVING STORMS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, May 22, 11:03 PM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1203 AM EDT SUN MAY 23 2004

CTZ001-230430-

...A STRONG THUNDERSTORM IN LITCHFIELD COUNTY...

AT 1152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH....FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS
LOCATED NEAR SHARON...OR ABOUT 16 MILES NORTH OF NEW MILFORD...AND
MOVING EAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
TORRINGTON BY 1220 AM EDT
WINSTED AND NEW HARTFORD BY 1230 AM EDT

LIGHTNING IS THE THUNDERSTORMS WORST KILLER. HEAD FOR A SAVE AREA
WHEN THE STORM APPROACHES.

SOME FLOODING OF ROADS IS LIKELY TO OCCUR FROM TORRENTIAL DOWNPOURS.
THE FLOODING WILL SUBSIDE TEN TO TWENTY MINUTES AFTER THE STORM
HAS PASSED.

RCK/TAW
Local storm report, May 22, 11:04 PM EST, 1 hour 51 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP A
0003AM     SUN MAY 23 2004
#2 0000002 000
AGSO WLSR QHQT QTRF APTS WAPT
02256    FILE 28   GENESEE COUNTY SHERIFF                    MAY 22-04
TO       NATIONAL WEATHER SERVICE
         COPY SEMO DUTY OFFICER
                   THUNDERSTORM/HIGH WIND REPORT

COUNTY(S) AFFECTED: GENESEE

LOCATION (INCLUDING TOWN AND NEAREST ROAD): 10771 COOK RD T/PAVILION

DATE AND TIME CONDITION STARTED: APPROX 2245 HRS DATE
EXTENT OF DAMAGE OR AREAS IN DANGER: SMALL TREES DOWN - TIN ROOF PEELED FROM
A BARN LOCATED ABOVE AND BLOWN INTO NEARBY FIELD

CHECK ONE:
HAIL SIZE REPORTED
(X) - NO HAIL REPORTED    ( ) - LESS THAN 1/2 (PEA)
( ) - 1/2 (MARBLE)       ( ) - 1/2 TO 3/4 (PENNY)
( ) - 3/4 TO 1 (DIME)   ( ) - 1.25 (HALF DOLLAR)
( ) - 1.50 (WALNUT)      ( ) - 1.75 (GOLFBALL)
( ) - 2.00 (HENS EGG)    ( ) - 2.50 (TENNISBALL)
( ) - 2.75 (BASEBALL)    ( ) - 3.00 (TEA CUP)
( ) - 4.00 (GRAPEFRUIT)  ( ) - 4.50 (SOFTBALL)
NUMBER KILLED: 0        NUMBER INJURED: 0

CHECK ONE OR MORE AS APPLICABLE:
LIGHTNING REPORTED AS ( ) - CLOUD TO CLOUD  (X) - CLOUD TO GROUND
LIGHTNING DAMAGE TO:            ( ) - TREES
( ) - POWER/TELCO POLES   ( ) - POWER/TELCO LINES
( ) - COMM. BUILDINGS     ( ) - PRIVATE HOMES
( ) - OUT/FARM BUILDINGS  ( ) - CROPS
NUMBER KILLED: 0        NUMBER INJURED: 0

CHECK ONE OR MORE AS APPLICABLE:
HIGH WIND/TSTORM WIND DAMAGE   ( ) - CROPS
(X) - SMALL TREES/SHRUBS  ( ) - LARGE TREES
( ) - COMM. BUILDINGS     ( ) - PRIVATE HOMES
(X) - OUT/FARM BUILDINGS  ( ) - POWER/TELCO POLES
( ) - POWER/TELCO LINES

RELIABLE WIND SPEED REPORTS:     MPH OR    KNOTS
NUMBER KILLED: 0        NUMBER INJURED: 0

FLOODING (IF EXTENSIVE, SEND SEPARATE FLOOD MESSAGE FROM MENU)
( ) - STORM SEWER OVERFLOWS, UNDERPASSES, STREET FLOODING
( ) - LOCAL SMALL CREEKS OVERFLOWING
( ) - STREAMS AND LARGE CREEKS FLOODING (COMPLETE REMARKS W/DAMAGE

REMARKS: CALLER REPORTS A BARN ROOF PEELED OFF BARN AT ABOVE DURING A HEAVY
THUNDERSTORM - ROOF LOCATED IN NEARBY FIELD - DAMAGE TO SM SHRUBS OR TREES IN
AREA
AUTH PHONE #: 585 343-5000

AUTH PARKER,DEPUTY CHRISTOPHER A

OPER - HYNES FISHER,BETH              0002
Special weather statement, May 22, 11:12 PM EST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1212 AM EDT SUN MAY 23 2004

VTZ013>015-230445-

...STRONG THUNDERSTORMS IN BENNINGTON AND WINDHAM COUNTIES...

AT 1202 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN
EXCESS OF 40 MPH....FREQUENT LIGHTNING....AND HEAVY RAIN.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MANCHESTER TO
READSBORO...OR ALONG A LINE EXTENDING FROM MANCHESTER TO 9 MILES
NORTHEAST OF NORTH ADAMS...AND MOVING EAST AT 20 MPH.

THUNDERSTORMS WILL BE NEAR...
WEST WARDSBORO BY 1220 AM EDT
7 MILES SOUTH OF LONDONDERRY BY 1230 AM EDT
TOWNSHEND...NEWFANE...GUILFORD CENTER AND BRATTLEBORO BY 1245 AM EDT

LIGHTNING IS THE THUNDERSTORMS WORST KILLER. HEAD FOR A SAFE AREA
WHEN THE STORM APPROACHES.

SOME FLOODING OF ROADS IS LIKELY TO OCCUR FROM TORRENTIAL DOWNPOURS.
THE FLOODING WILL SUBSIDE TEN TO TWENTY MINUTES AFTER THE STORM
HAS PASSED.
Special weather statement, May 22, 11:35 PM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1235 AM EDT SUN MAY 23 2004

NYZ084-VTZ013-230500-

...A STRONG THUNDERSTORM IN BENNINGTON AND WASHINGTON COUNTIES...

AT 1222 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH....FREQUENT LIGHTNING.  THIS STORM WAS LOCATED NEAR
CAMBRIDGE...OR ABOUT OVER HOOSICK FALLS...AND MOVING NORTHEAST AT 20
MPH.

THE THUNDERSTORM WILL BE NEAR...
HIDDEN VALLEY AND SHAFTSBURY BY 1240 AM EDT
ARLINGTON BY 1255 AM EDT
MANCHESTER AND 7 MILES SOUTHWEST OF MANCHESTER CENTER BY 100 AM EDT

LIGHTNING IS THE THUNDERSTORMS WORST KILLER. HEAD FOR A SAFE AREA
BEFORE THE STORM ARRIVES.

SOME FLOODING OF ROADS IS LIKELY TO OCCUR FROM TORRENTIAL DOWNPOURS.
THE FLOODING WILL SUBSIDE TEN TO TWENTY MINUTES AFTER THE STORM
HAS PASSED.

TAW/RCK
Special weather statement, May 22, 11:53 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1253 AM EDT SUN MAY 23 2004

NYZ032-033-038-039-082-230530-

...STRONG THUNDERSTORMS IN HAMILTON...HERKIMER AND FULTON COUNTIES...

AT 1243 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN
EXCESS OF 40 MPH....FREQUENT LIGHTNINGAND HEAVY RAIN.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES NORTH OF
OHIO TO LITTLE FALLS...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTH
OF OLD FORGE TO LITTLE FALLS...AND MOVING EAST AT 20 MPH.

THUNDERSTORMS WILL BE NEAR...
DOLGEVILLE BY 100 AM EDT
STRATFORD BY 115 AM EDT

SOME FLOODING OF ROADS IS LIKELY TO OCCUR FROM TORRENTIAL DOWNPOURS.
THE FLOODING WILL SUBSIDE TEN TO TWENTY MINUTES AFTER THE STORMS
HAVE PASSED.

TAW/RCK
Special weather statement, May 23, 12:22 AM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
122 AM EDT SUN MAY 23 2004

VTZ015-230545-

...A STRONG THUNDERSTORM IN WINDHAM COUNTY...

AT 108 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH....FREQUENT LIGHTNING....AND HEAVY RAIN.  THIS STORM WAS
LOCATED 8 MILES WEST OF BRATTLEBORO...AND MOVING NORTHEAST AT 35 MPH.

THE THUNDERSTORM WILL BE NEAR...
PUTNEY BY 130 AM EDT

LIGHTNING IS THE THUNDERSTORMS WORST KILLER. HEAD FOR A SAFE AREA
BEFORE THE STORM ARRIVES.

SOME FLOODING OF ROADS IS LIKELY TO OCCUR FROM TORRENTIAL DOWNPOURS.
THE FLOODING WILL SUBSIDE TEN TO TWENTY MINUTES AFTER THE STORM HAS
PASSED. SOME FLOODING OF ROADS IS LIKELY TO OCCUR FROM TORRENTIAL
DOWNPOURS. THE FLOODING WILL SUBSIDE TEN TO TWENTY MINUTES AFTER THE
STORM HAS PASSED.

TAW/RCK

The radar

The Albany radar (KENX), 23 km away, was scanning. The volume nearest the first event began at 05:54 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Albany

When
May 23, 12:55 AM EST
Where
Albany County, Colonie
Measured
60 kt (69 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
42.717, -73.850

Wires down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2004Every state in 2004This day in weather historyWarnings in New York, May 2004

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5401038.